RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 269, Number 1, Pages 84–88 (Mi dan45975)  

MATHEMATICAL PHYSICS

Nonlinear space – frequency characteristics of the three-dimensionally nonhomogeneous scattering layer

T. A. Sushkevich, I. V. Mishin, A. A. Ioltukhovskii

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (630 kB)
UDC: 530.145.6
Presented: А. Н. Тихонов
Received: 31.05.1982

Citation: T. A. Sushkevich, I. V. Mishin, A. A. Ioltukhovskii, “Nonlinear space – frequency characteristics of the three-dimensionally nonhomogeneous scattering layer”, Dokl. Akad. Nauk SSSR, 269:1 (1983), 84–88

Citation in format AMSBIB
\Bibitem{SusMisIol83}
\by T.~A.~Sushkevich, I.~V.~Mishin, A.~A.~Ioltukhovskii
\paper Nonlinear space -- frequency characteristics of the
three-dimensionally nonhomogeneous scattering layer
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 269
\issue 1
\pages 84--88
\mathnet{http://mi.mathnet.ru/dan45975}


Linking options:
  • http://mi.mathnet.ru/eng/dan45975
  • http://mi.mathnet.ru/eng/dan/v269/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020